# SDR CALA2023060501761

- Difficulty date: June 4, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N24736
- Make and model: Boeing 737724
- Aircraft serial: 28803
- Aircraft time: 74,132 hours, 25,194 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A880035
- Condition: Cracked
- Location: L1 Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) THIS NR GENERATED FOR ESFR REPORTING ONLY L/H NO 1 WINDOW FRAME HAS CRACK EA 5310-04554 REV B
